The Maximum Distance Problem and Minimum Spanning Trees

Enrique G. Alvarado, Bala Krishnamoorthy, Kevin R. Vixie

Int. J. Anal. Appl., 19 (5) (2021), 633-659

Explicit and Implicit Crandall's Scheme for the Heat Equation with Nonlocal Nonlinear Conditions

Bensaid Souad, Dehilis Sofiane, Bouziani Abdelfatah

Int. J. Anal. Appl., 19 (5) (2021), 660-673

Applications on the Boundary Behaviour of the Derivative of Conformal Mapping

Shatha S. Alhily, Vishnu Narayan Mishra

Int. J. Anal. Appl., 19 (5) (2021), 674-694

A Discrete Analog of Inverted Topp-Leone Distribution: Properties, Estimation and Applications

Ahmed Sedky Eldeeb, Muhammad Ahsan-Ul-Haq, Ayesha Babar

Int. J. Anal. Appl., 19 (5) (2021), 695-708

Image Restoration by a Fractional Reaction-Diffusion Process

Hana Matallah, Messouad Maouni, Hakim Lakhal

Int. J. Anal. Appl., 19 (5) (2021), 709-724

Iterative Schemes for Triequilibrium-Like Problems

Misbah Iram Bloach, Muhammad Aslam Noor, Khalida Inayat Noor

Int. J. Anal. Appl., 19 (5) (2021), 743-759

Fixed Point Theorems for Contractive Mappings in Probabilistic Modular Spaces

Shahnaz Jafari, Maryam Shams, Asier Ibeas

Int. J. Anal. Appl., 19 (5) (2021), 760-772

New Numerical Solution for Two Parametric Surfaces Intersection Dragging Problem

Ramadhan A. M. Alsaidi

Int. J. Anal. Appl., 19 (5) (2021), 773-783

On Mocanu-Type Functions with Generalized Bounded Variations

Shujaat Ali Shah, Muhammad Afzal Soomro, Asghar Ali Maitlo

Int. J. Anal. Appl., 19 (5) (2021), 784-793

Common Fixed Point Theorems for Six Self-Mappings on S- Metric Spaces

Thangjam Bimol Singh, G. A. Hirankumar Sharma, Y. Mahendra Singh, M. Ranjit Singh

Int. J. Anal. Appl., 19 (5) (2021), 794-811